MAUDE Adverse Event Report: EDWARDS LIFESCIENCES INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via the implant patient registry that a 27mm 11500a aortic valve was explanted after an implant duration of three (3) months, 18 days due to unknown reason.The explanted valve was replaced with another 27mm 11500a valve.The implantation data card indicated that the patient was taken to recovery post procedure.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned from implant patient registry and investigation that a 27mm 11500a aortic valve was explanted after an implant duration of three (3) months, 18 days due to enterococcal endocarditis.The explanted valve was replaced with another 27mm 11500a valve.Per medical records, the patient presented with shortness of breath, tee showed large mobile mass/vegetation on nc aortic leaflet.Cultures + enterococcal bacteremia and iv antibiotics were initiated.The patient underwent redo avr.Intraoperative inspection of the aortic valve revealed endocarditis with heavy vegetation with a well-seated valve.The previous inspiris valve was excised and annulus was debrided.The annulus was sized to another 27mm inspiris valve.Interrupted pledgeted sutures were placed circumferentially and through the sewing ring of the valve.The valve was seated nicely.Post-op tee revealed normal functioning av without evidence of pvl.The patient tolerated the procedure well and was transferred to the icu in stable condition.On pod #14, the patient was discharged.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated section b5.H11: corrected data: based on the additional information obtained, this event is no longer considered reportable, and this correction is being submitted.

Brand Name
INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key23872178
Report Number2015691-2025-10468
Device Sequence Number4619154
Product Code LWR
UDI-Device Identifier00690103195002
UDI-Public(01)00690103195002(17)300205(11)250206
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale